# SDR SWAA2017032812781

- Difficulty date: March 22, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 59,122 hours, 34,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Loose
- Location: Row 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BIN BULLNOSE EMERGENCY LIGHT LOOSE AT ROW 9.  SECURED THE LIGHT IAW AMM.
